# SDR UALA2008111301002

- Difficulty date: February 25, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Aircraft time: 60,220 hours, 35,669 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Part serial: 101570
- Condition: Frozen
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED WITH A PRESSURIZATION PROBLEM.  OUTFLOW VALVE FREEZING UP. REPLACED OUTFLOW VALVE AND HEAT GASKET.  AWAITING SHOP FINDINGS.
